Alert archive / Georgia / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 465, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Dec 9, 2009, 7:29 AM EST for Dodge County, Laurens County, Treutlen County, Georgia. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 9, 2009, 7:29 AM EST (12:29 UTC)
- Expired
- Dec 9, 2009, 8:15 AM EST
- In force
- 46 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Dodge County, GA, Laurens County, GA, Treutlen County, GA
The radar
The Robins AFB radar (KJGX), 42 km from the middle of the area, began a volume at 12:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 9, 4:32 AM EST | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 0.5 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 14 J/kg
- Mixed-layer CIN
- -141 J/kg
- Mixed-layer LCL
- 627 m above ground
- 0-6 km bulk shear
- 80 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 142 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KFFC 091229
SVRFFC
GAC091-175-283-091315-
/O.NEW.KFFC.SV.W.0465.091209T1229Z-091209T1315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
729 AM EST WED DEC 9 2009
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN DODGE COUNTY IN CENTRAL GEORGIA
CENTRAL LAURENS COUNTY IN CENTRAL GEORGIA
EXTREME NORTHWESTERN TREUTLEN COUNTY IN EAST CENTRAL GEORGIA
* UNTIL 815 AM EST
* AT 728 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS UP
TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
DUBLIN TO CADWELL TO SOUTHWEST OF CHESTER...MOVING EAST AT
50 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RENTZ
AND EAST DUBLIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED ROTATION WITHIN THIS STORM. ALTHOUGH
CURRENT DATA DOES NOT INDICATE THE EXISTENCE OF A TORNADO...A TORNADO
MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO
A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3224 8338 3231 8329 3233 8330 3244 8317
3243 8315 3246 8315 3254 8298 3260 8267
3252 8267 3249 8264 3245 8269 3235 8272
3223 8337
TIME...MOT...LOC 1230Z 257DEG 42KT 3250 8292 3234 8307
3228 8322
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 9, 6:39 AM EST, 50 minutes earlier.
Area forecast discussion, Dec 9, 6:39 AM EST, 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 639 AM EST WED DEC 9 2009 .UPDATE... UPDATED AGAIN TO REMOVE A FEW MORE COUNTIES FROM THE TORNADO WATCH && PREV DISCUSSION... /ISSUED 452 AM EST WED DEC 9 2009/ SHORT TERM /TODAY THROUGH FRIDAY/... CURRENT RADAR LOOP SHOWS SEVERE WEATHER SYSTEM MOVING RAPIDLY ACROSS AL AND INTO GA THIS MORNING. THE STRONGEST STORMS WILL BE MOVING INTO W GA OVER THE NEXT 2 HOURS WITH MORE COMING BEHIND THAT OVER THE NEXT 6 TO 8 HOURS. THIS SYSTEM IS EXPECTED TO SWEEP THROUGH THE STATE TODAY AND SHOULD BE EAST OF THE CWA BY 00Z THU. THE MAIN LOW PRESSURE CENTER WITH THIS SYSTEM IS CURRENTLY OVER CENTRAL IL AND IS EXPECTED TO CONTINUE MOVING NE INTO SRN ONTARIO/SWRN QUEBEC THROUGH 06Z THU. THE WARM FRONT AHEAD OF THIS SYSTEM IS CURRENTLY MOVING NORTHWARD THROUGH THE STATE USHERING IN SOME VERY WARM AIR. MOST OF CENTRAL GEORGIA HAS SEEN ALMOST A 20 DEG INCREASE IN TEMPS OVER THE PAST 4 HOURS. INSTABILITIES ARE ALSO INCREASING IN THE WARM SECTOR WITH MUCAPES IN THE 400-800 J/KG RANGE AND LIS AROUND -1 TO -3. THE BIGGEST CONCERN IS STILL THE HIGH SHEAR ENVIRONMENT ESPECIALLY ACROSS NORTH GA WITH THE 50-80KT LLJ ACROSS MOST OF THAT AREA. LOOKS LIKE THERE IS NOT MUCH ROTATION WITH THESE STORMS BUT THE POTENTIAL IS STILL THEIR FOR AN ISOLATED TORNADO. RIGHT NOW THE BIGGEST THREAT IS VERY STRONG WINDS WITH THE STRONGER THUNDERSTORMS. EXPECTING WIND SPEEDS IN THE 20 TO 40 KT RANGE AND MAY SEE SOME HIGHER GUST ESPECIALLY IN THE HIGHER ELEVATIONS OF THE N GA MOUNTAINS. ONCE THIS SYSTEM MOVES THROUGH THE AREA COOL HIGH PRESSURE BUILDS IN BEHIND THE FRONT BEGINNING TONIGHT. THIS HIGH PRESSURE RIDGE EVENTUALLY BECOMES CENTERED OVER N GA BY 18Z FRI BEFORE MOVING OFF INTO THE MID ATLANTIC SAT AS ANOTHER WAVE MOVES INTO SOUTH AND CENTRAL GA. LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... AS MENTIONED ABOVE...HIGH PRESSURE WILL BE OVER THE STATE FOR THE BEGINNING OF THE EXTENDED BEFORE MOVING OFF INTO THE MID ATLANTIC STATES SAT MORNING. THIS RIDGE DOES BEGIN TO SET UP A WEDGE DOWN THE EASTERN SEABOARD AS THE NEXT WAVE MOVES NORTHWARD OUT OF THE NORTHERN GULF. THIS WAVE WILL SPREAD RAIN ACROSS THE DEEP SOUTH BEGINNING FRI AFTERNOON ACROSS SOUTHERN LA SPREADING EASTWARD INTO GA SAT MORNING...AND CONTINUING THROUGH SUN. THE WEDGE STAYS ENTRENCHED ACROSS NORTH AND CENTRAL GA THROUGH MONDAY SO IT SHOULD KEEP THE ATMOSPHERE OVER GA VERY STABLE. AVIATION... CEILINGS/VSBYS LIFTING INTO MVFR RANGE OR BETTER BEHIND MAIN AREA OF RAIN/EMBEDDED STRONG STORMS PUSHING EAST ACROSS THE CWA EARLY THIS MORNING. EXPECT CONTINUED IMPROVEMENT FROM WEST TO EAST THIS MORNING...WITH LOW VFR/VFR CONDITIONS MOST TAF SITES BY LATE MORNING. THINK WE SHOULD BE ABLE TO LIMIT THUNDER THREAT TO MAINLY CSG/MCN/AHN AFTER 12Z. BREEZY SOUTH/SOUTHWEST WINDS 10 TO 20 KTS WITH GUSTS UP TO 30 KTS POSSIBLE THIS MORNING...AHEAD OF FRONT. WEST TO NORTHWEST WINDS AND STILL QUICK BREEZY THIS AFTERNOON BEHIND FRONT. WINDS SHOULD DIMINISH AND LOSE THEIR GUSTINESS AFTER 00Z. 49 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 62 28 54 27 53 / 50 0 0 0 10 ATLANTA 62 27 49 26 49 / 10 0 0 0 10 BLAIRSVILLE 51 27 44 18 42 / 20 0 0 0 10 CARTERSVILLE 66 26 46 22 45 / 0 0 0 0 10 COLUMBUS 68 40 50 33 48 / 30 5 0 0 10 GAINESVILLE 54 28 50 23 44 / 20 0 0 0 10 MACON 71 35 51 30 49 / 60 5 5 0 10 ROME 54 29 48 22 45 / 0 0 0 5 10 PEACHTREE CITY 69 30 48 22 48 / 20 0 0 0 10 VIDALIA 72 39 50 28 50 / 70 30 30 0 10 && .FFC WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 6 PM EST THIS EVENING FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY... BUTTS...CARROLL...CATOOSA...CHATTAHOOCHEE...CHATTOOGA... CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...CRISP... DADE...DEKALB...DODGE...DOOLY...DOUGLAS...EMANUEL...FAYETTE... FLOYD...FORSYTH...GLASCOCK...GORDON...GREENE...GWINNETT...HALL... HANCOCK...HARALSON...HARRIS...HEARD...HENRY...HOUSTON... JACKSON...JASPER...JEFFERSON...JOHNSON...JONES...LAMAR... LAURENS...MACON...MADISON...MARION...MERIWETHER...MONROE... MONTGOMERY...MORGAN...MUSCOGEE...NEWTON...NORTH FULTON... OCONEE...OGLETHORPE...PAULDING...PEACH...PIKE...POLK...PULASKI... PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING...STEWART... SUMTER...TALBOT...TALIAFERRO...TAYLOR...TELFAIR...TOOMBS... TREUTLEN...TROUP...TWIGGS...UPSON...WALKER...WALTON...WARREN... WASHINGTON...WEBSTER...WHEELER...WHITFIELD...WILCOX...WILKES... WILKINSON. TORNADO WATCH UNTIL 9 AM EST THIS MORNING FOR THE FOLLOWING ZONES: BALDWIN...BIBB...BLECKLEY...CRISP...DOOLY...HANCOCK... HOUSTON...JONES...PULASKI...SUMTER...TWIGGS...WARREN... WASHINGTON...WILCOX...WILKINSON. HIGH WIND WARNING UNTIL 6 PM EST THIS EVENING FOR THE FOLLOWING ZONES: DAWSON...FANNIN...GILMER...LUMPKIN...MURRAY...PICKENS... TOWNS...UNION...WHITE. && 01
Hazardous weather outlook, Dec 9, 5:46 AM EST, 1 hour 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 546 AM EST WED DEC 9 2009 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-101100- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 546 AM EST WED DEC 9 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT ISOLATED TORNADOES ARE POSSIBLE ACROSS PORTIONS OF EAST GEORGIA THIS MORNING. STRONG GUSTY WINDS EXPECTED ACROSS MUCH OF NORTH AND CENTRAL GEORGIA TODAY. .SYNOPSIS... A STRONG LOW PRESSURE SYSTEM MOVING ACROSS THE GREAT LAKES WILL CONTINUE TO MOVE NORTHEAST...PULLING A COLD FRONT ACROSS THE SOUTHEAST U.S. TODAY. .PRIMARY HAZARDS... THE PRIMARY HAZARDS WILL ISOLATED TORNADOES MAINLY ACROSS EAST GEORGIA THIS MORNING. STRONG GUSTY WINDS ARE EXPECTED ACROSS MUCH OF NORTH AND CENTRAL GEORGIA THROUGHOUT THE DAY...WITH THE STRONGEST WINDS EXPECTED ACROSS THE NORTHEAST GEORGIA MOUNTAINS. .DISCUSSION... A STRONG LOW PRESSURE SYSTEM MOVING ACROSS THE GREAT LAKES WILL CONTINUE TO MOVE NORTHEAST...PULLING A COLD FRONT ACROSS GEORGIA TODAY. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE AHEAD OF THE FRONT AND AFFECT MAINLY SOUTH AND EAST GEORGIA TODAY. SOME OF THE STORMS MAY BE STRONG...PRODUCING DAMAGING WINDS AND FLOODING RAIN. GUSTY WINDS ARE ALSO EXPECTED BEHIND THE FRONT WITH WEST TO NORTHWEST WINDS OF 15 TO 30 MPH...AND GUST UP TO 45 MPH POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Dec 9, 6:08 AM EST, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT...CORRECTION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 608 AM EST WED DEC 9 2009 GAZ104>106-091130- 608 AM EST WED DEC 9 2009 ...SIGNIFICANT WEATHER ALERT FOR 40 MPH WINDS IN CRISP...EASTERN SUMTER AND DOOLY COUNTIES UNTIL 630 AM EST... AT 606 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER METHVINS...MOVING EAST AT 50 MPH. WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS CRISP...EASTERN SUMTER AND DOOLY COUNTIES THROUGH 630 AM EST. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE LAMAR...COBB...METHVINS...DESOTO...GEORGIA VETERANS MEMORIAL STATE PARK...DRAYTON...FLINT RIVER WMA...CORDELE...DOOLING...BYROMVILLE...LILLY...RICHWOOD...VIENNA...TR EMONT AND UNADILLA. A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Local storm report, Dec 9, 6:28 AM EST, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
628 AM EST WED DEC 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0518 AM TSTM WND DMG UNION POINT 33.62N 83.08W
12/09/2009 GREENE GA COUNTY OFFICIAL
ONE TREE DOWN ON LAMB AVENUE.
0548 AM TSTM WND DMG BUTLER 32.56N 84.24W
12/09/2009 TAYLOR GA COUNTY OFFICIAL
ONE TREE DOWN ALONG HWY 137.
0554 AM TSTM WND DMG NORWOOD 33.46N 82.71W
12/09/2009 WARREN GA COUNTY OFFICIAL
A FEW TREES DOWN COUNTYWIDE.
&&
GRIFFITHLocal storm report, Dec 9, 6:31 AM EST, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
631 AM EST WED DEC 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0418 AM TSTM WND DMG BETHLEHEM 33.94N 83.71W
12/09/2009 BARROW GA COUNTY OFFICIAL
ONE TREE DOWN NEAR BETHLEHEM.
&&
GRIFFITHLocal storm report, Dec 9, 7:02 AM EST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
702 AM EST WED DEC 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0436 AM TSTM WND DMG ATHENS 33.96N 83.39W
12/09/2009 CLARKE GA COUNTY OFFICIAL
TWO TREES DOWN...ONE ON HOUSE. TWO POWERLINES DOWN.
0436 AM TSTM WND DMG S NICHOLSON 34.11N 83.43W
12/09/2009 JACKSON GA COUNTY OFFICIAL
FEW TREES DOWN SOUTH OF NICHOLSON.
0442 AM TSTM WND DMG DANIELSVILLE 34.12N 83.22W
12/09/2009 MADISON GA COUNTY OFFICIAL
FOUR TO FIVE LARGE TREES DOWN AND A FEW POWERLINES DOWN
SOUTH OF DANIELSVILLE.
0442 AM TSTM WND DMG 3 SW ATHENS 33.92N 83.43W
12/09/2009 OCONEE GA COUNTY OFFICIAL
ONE LARGE TREE DOWN ON CRYSTAL HILLS DRIVE.
&&
GRIFFITHSpecial weather statement, Dec 9, 7:03 AM EST, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 703 AM EST WED DEC 9 2009 GAZ096-107-109-091230- 703 AM EST WED DEC 9 2009 ...SIGNIFICANT WEATHER ALERT FOR 45 MPH WINDS IN PULASKI...DODGE AND BLECKLEY COUNTIES UNTIL 730 AM EST... AT 702 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER HAWKINSVILLE...MOVING EAST AT 40 MPH. WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS PULASKI... DODGE AND BLECKLEY COUNTIES THROUGH 730 AM EST. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE PULASKI STATE PRISON...WALLACE... HAWKINSVILLE...HARTFORD...OCMULGEE BANKS...MOBLEY CROSSING...PAULK... BAILEYS PARK...COCHRAN...BAILEYS PARK...GRESSTON...RODDY...EMPIRE... DUBOIS AND YONKERS. A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Dec 9, 7:19 AM EST, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 719 AM EST WED DEC 9 2009 GAZ074>076-091300- 719 AM EST WED DEC 9 2009 ...SIGNIFICANT WEATHER ALERT FOR 45 MPH WINDS IN WASHINGTON... JEFFERSON AND GLASCOCK COUNTIES UNTIL 800 AM EST... AT 716 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM NORTHEAST OF MATTHEWS TO WEST OF TENNILLE...MOVING EAST AT 65 MPH. WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS WASHINGTON...JEFFERSON AND GLASCOCK COUNTIES THROUGH 800 AM EST. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE GRANGE...STELLAVILLE... STAPLETONS CROSSROADS...MATTHEWS...WRENS...DOWNS...SANDERSVILLE... TENNILLE...RIDDLEVILLE...DAVISBORO AND LOUISVILLE. THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW LIGHT...UNSECURED OBJECTS AROUND.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 9, 12:46 AM EST | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker | 29 min |
| Dec 9, 1:01 AM EST | Severe Thunderstorm Warning | FFC | Chattooga, Floyd, Walker | 44 min |
| Dec 9, 1:18 AM EST | Severe Thunderstorm Warning | FFC | Gordon, Murray, Whitfield | 42 min |
| Dec 9, 1:31 AM EST | Flash Flood Warning | FFC | Chattooga, Floyd, Walker | 6 hr |
| Dec 9, 2:12 AM EST | River Flood Warning | FFC | Forsyth, Fulton | 41 hr |
| Dec 9, 2:23 AM EST | Severe Thunderstorm Warning | FFC | Floyd, Polk | 32 min |
| Dec 9, 2:40 AM EST | Flash Flood Warning | FFC | Gordon, Murray, Whitfield | 6 hr |
| Dec 9, 3:48 AM EST | River Flood Warning | FFC | Clarke, Greene, Oconee | 5 days |
| Dec 9, 3:53 AM EST | Severe Thunderstorm Warning | FFC | Coweta, Fayette | 22 min |
| Dec 9, 3:59 AM EST | River Flood Warning | FFC | Dade | 19 hr |
| Dec 9, 4:03 AM EST | Severe Thunderstorm Warning | FFC | Clayton, Henry, Newton, Rockdale, Spalding | 27 min |
| Dec 9, 4:18 AM EST | Tornado Warning | FFC | Barrow, Oconee, Walton | 27 min |
| Dec 9, 4:28 AM EST | Severe Thunderstorm Warning | FFC | Butts, Clarke, Jasper, Morgan, Newton, Walton | 28 min |
| Dec 9, 4:33 AM EST | Severe Thunderstorm Warning | FFC | Clarke, Jackson, Madison, Oconee, Oglethorpe | 43 min |
| Dec 9, 5:17 AM EST | Severe Thunderstorm Warning | FFC | Greene, Hancock, Putnam, Taliaferro | 28 min |
| Dec 9, 5:44 AM EST | Severe Thunderstorm Warning | FFC | Hancock, Taliaferro, Warren, Wilkes | 31 min |
| Dec 9, 5:50 AM EST | Severe Thunderstorm Warning | FFC | Sumter, Webster | 25 min |
| Dec 9, 7:08 AM EST | Severe Thunderstorm Warning | FFC | Crisp, Wilcox | 52 min |
| Dec 9, 7:29 AM EST | River Flood Warning | FFC | Chattooga | 32 hr |
| Dec 9, 8:03 AM EST | River Flood Warning | FFC | Dawson, Forsyth | 8 hr |
| Dec 9, 8:09 AM EST | River Flood Warning | FFC | Whitfield | 62 hr |
| Dec 9, 8:09 AM EST | River Flood Warning | FFC | Gordon, Murray, Whitfield | 69 hr |
| Dec 9, 10:46 AM EST | River Flood Warning | FFC | Murray, Whitfield | 34 hr |
| Dec 9, 2:10 PM EST | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 18 hr |
| Dec 9, 3:38 PM EST | River Flood Warning | FFC | Floyd, Gordon | 39 hr |
Nearby
Severe Thunderstorm Warnings in Georgia, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.